MathSciNet Relay Station
MathSciNet bibliographic data
MR2209756 35K50 (35B65 35K55 35K65 35Q80 92D25)
Le, Dung; Nguyen, Toan Trong Everywhere regularity of solutions to a class of strongly coupled degenerate parabolic systems. Comm. Partial Differential Equations 31 (2006), no. 1-3, 307–324.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement